MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. SOL-M TUBE HOLDER WITH LUER LOCK ADAPTER

SOL-MILLENNIUM MEDICAL INC. SOL-M TUBE HOLDER WITH LUER LOCK ADAPTER
Model Number 110201050003
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that when attaching this product to the needless adapter tightly and the vacutainer tube inserted, there is no suction.They tried to use it multiple times during blood work.She said that it occured with roughly 10 patients, no specific provided.This was the first time using the adapter.No harm to any patient however, there was a delay in treatment.Possible loff of iu site.
 
Additional Manufacturer Narrative
The complaint device was not to be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.The manufacturing partner checked the batch record of impacted sol-m tube holder with luer lock adapter, ref 110201050003, lot 05109110 with no anomalies found on batch documentation.No samples were received by the customer for evaluation.Archive sample evaluation: visual check: 60pcs of archive samples were visually checked with no anomalies found.Simulation use test: 10pcs of archive samples have been selected to simulate blood collection with 10 times puncturing under 1m static pressure.No anomalies were found in all samples checked.Risk statement: the overall risk assessment, given the severity assessment of s2-minor injury and a probability assessment of p2-low, the final risk priority number of 4.Risk level is in green area/low risk according to our risk management procedure.

Brand Name
SOL-M TUBE HOLDER WITH LUER LOCK ADAPTER
Common Device Name
LUER LOCK ADAPTER
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
315 shawnee north drive suite
suite 100
suwanee GA 30024
Manufacturer (Section G)
SOL-MILLENNIUM MEDICAL INC
315 shawnee north drive
suite 100
suwanee GA 30024
Manufacturer Contact
shari wiley
315 shawnee north drive
suite 100
suwanee, GA 30024
4049732200
MDR Report Key14778313
Report Number3014312726-2022-00001
Device Sequence Number17411729
Product Code JKA
UDI-Device Identifier00818392018158
UDI-Public00818392018158
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K163073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2026
Device Model Number110201050003
Device Lot Number05109110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown